Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Was taking Telsar A for BP. Having pedal odema. Medicine changed to olmezest. Borderline diabetic. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 1981
Answered : 922 Questions
I was taking Telsar A for my BP. Have been having Pedal Odema for a very long period. Get normal when I remove my shoes in the evening after returning from work. I have RBBB. My doctor has changed the medicie to OLMEZEST 40 mg. Slight improvement in Odema. Is this medicine OK. I do get up in the night now for urination. Borderline dibetic - no medicine Hb1a/c is 5.7. Fit having cleared XXXXXXX protocol 4th level TMT comfortably.
Posted Sat, 27 Jul 2013 in Hypertension and Heart Disease
Answered by Dr. Anil Grover 10 minutes later
welcome to health care magic,
i am a certified cardiologist , i read your mail with diligence,
as you said previously you are taking Telsar A which contains Telmisartan and Amlodepine . Amlodepine known to cause ankle edema in most patients. your doctor did right thing, he stopped that and added new drug Olmesartan , which has better b.p control properties and less edema. If you still have problem of edema , you consult your doctor and take Olmezest -H 40 if needed.
Coming to other reports all are normal , continue regular exercise .
thank you.
Above answer was peer-reviewed by
Follow-up: Was taking Telsar A for BP. Having pedal odema. Medicine changed to olmezest. Borderline diabetic. Suggest? 16 minutes later
Any side-effects? Somewhere in this forum I read that OLMEZEST 40 mg. is over drugging.
Answered by Dr. Anil Grover 2 hours later
Olmesartan was well tolerated, with an incidence of adverse reactions less than 1%. Events generally were mild, transient and had no relationship to the dose of drug. Common side effects of olmesartan include dizziness, bronchitis, back pain, headache, flu-like symptoms, hematuria, and sinusitis.
Considering the dose 40 mg is not over dose.
thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor